# SDR REXA2018091400830

- Difficulty date: September 10, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 23,546 hours, 15,850 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: CC6701294214
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CANISTER, WELDED NR 3 RT STA WS148 AT MAIN FUEL TANK RT WING. CRACK ON CANISTER, WELDED NR 3 RT STA WS 148 AT MAIN FUEL TANK RT WING WAS REPAIRED PER REO 670-57-42-577 REV-.
